Dr. Surjeet Kaushik

Dr. Surjeet Kaushik

Assistant Professor (Mathematics)
Department of Physics and Mathematics

Qualification

– Ph.D. (Mathematics), IIT Hyderabad
– M.Sc (Mathematics), IIT Guwahati
– CSIR-JRF

Interests

Number Theory, Modular Forms, Algebra

Journals

– On the gaps between non-zero Fourier coefficients of eigenforms with CM. International Journal of Number Theory 14 (2018), no. 1, 95-101. (Joint with Dr. Narasimha Kumar)
– Equidistribution of signs for Hilbert modular forms of half-integral weight. Res. Number Theory 4 (2018), no. 2, 4:13. (Joint with Dr. Narasimha Kumar and Dr. Naomi Tanabe)
– Simultaneous behavior of the Fourier coefficients of two Hilbert modular cusp forms. Two appear in Archiv Der Mathematik. (Joint with Dr. Narasimha Kumar).